# SDR USAA2009111693111

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 32,283 hours, 12,898 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 9Y1115834Ï1
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 524-BOS - EMERGENCY EQUIPMENT - L1 DOOR MISSING EMERGENCY ARROW.  MAINTENANCE INSTALLED RED EMERGENCY ARROW ON L1 DOOR.
